Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

On Raspa, did not have menses after safe sex, urine test positive. Reason?

Hi doc i just wanted to ask, my girl friend came home to our country to make the raspa, 2 weeks after the raspa she come back home with me, 1 month after we have sex but i started to use condom, its already near 2 months till she take here raspa we were wondering why she dont have yet meanstruation we tried to check thrue a Pregnancy test but we are shock when its came on positive, weve tried to do it again but same result found,,, shes feeling something hard in near down of here vagina ,,.
Asked On : Sun, 30 Dec 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern the only accurate method to know the pregnancy is Ultrasonography test and I would advise you to go for this, you do not have any option at this situation, hope this information helps you, have good day.
Answered: Fri, 21 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor